# SDR DALA2016051503930

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RT WING INBD SPOILER UPPER SURFACE BETWEEN BS XRS 189-214.  RT WING INBD SPOILER UPPER SURFACE BETWEEN BS XRS 189-214 WAS REPAIRED IAW SRM 51-70-02, REPAIR 3. RT WING INBD SPOILER,  PANEL WAS REMOVED AND INSTALLED TO FACILITATE OTHER ACTIVITIES IAW AMM 27-60-01-400-801. RII COMPLETED BY INSPECTION STAMP DELTA ID NR 693373 INSPECTOR JMSM 200100699 TECHOPS.
